# SDR 99ZZZX28

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N130RC
- Make and model: Cessna P210N
- Aircraft serial: P2100082
- System (JASC): 7160 · Engine Air Intake System
- Part: Valve
- Part number: 4079449012
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THROUGH 14,000 FEET, PILOT REPORTED A 'POP' FOLLOWED BY A REDUCTION OF MANIFOLD PRESSURE TO NORMALLY ASPIRATED LEVEL.  TROUBLESHOOTING REVEALED PRESSURE RELIEF VALVE FOR INDUCTION SYSTEM WAS LEAKING.  REPLACED VALVE.
